# SDR CALA2023072102300

- Difficulty date: July 19, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 83,763 hours, 12,684 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Indicator
- Part number: 201280123
- Part serial: 1008
- Condition: Faulty
- Location: Rh Wing
- Part time: 83,763 hours, 12,684 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

800LB DIFFERENTIAL IN LT & RT MAIN TANKS ON DEPARTURE 2.1 DIFFERENTIAL WITH FUEL CONFIG LIGHT. CENTER TANK FUEL. RAN FUEL CONFIG BUT WAS UNABLE TO COMPLETE DUE TO CENTER TANK FUEL. RT NOTE: FUEL TANKS HAVE BEEN SUMPED & LT & RT TANK QTY CHECKED WITH DRIP STICKS. INITIALLY WHEN TANK DRIP STICKS WERE CHECKED THEY CORRELATED WITH THE TANK READINGS BUT THEN THE LEFT TANK INDICATION DROPPED 600LBS AGAIN. FURTHER T/S REQUIRED RIGHT MAIN TANK BURNED 900 LBS MAINS 200. SUSPECT INTERMITTENT FAIL OF LEFT MAIN TANK QTY. PERFORMED BITE TEST OF THE FUEL QTY INDICATING PROCESSOR UNIT. NOTICED FAULT MESSAGES: LM DENS CONTAM OR RESISTOR & LM COMPENSATOR CONTAMINATED. NOTICED FAULT ON EXISTING FAULTS. ALSO NOTICED 600 LBS DROP ON RIGHT TANK WHILE MONITORING GAGES IN NO CURRENT FALTS PRESSENT. NO FAULT MESSAGES ON EICAS. REQUIRES FURTHER THROUBLESHOOTING CORRECTION TO PREVIOUS UPDATE: NOTICED 600 LBS QUANTITY DROP ON LEFT TANK NOT ON RIGHT. WHILE MONITORING GAUGES ON FLIGHT DECK NOTICED 600 BLS DROP ON LEFT TANK. BITE TEST THE QUANTITY PROSCESOR. REF FIM 28-41 TASK 851 SHT 9 AND LEFT MAIN TANK BROUGHT BACK TO 1.1 DIFFERENCE FUEL CONFIG LIGHT WENT OUT. THEN TANKS SHOWED BALANCED. LEFT MAIN THEN DROPPED 1.1 IN 30 SECONDS. SECONDS. REDUCED TO 700 LBS DIFFERENTIAL . CENTER TANK FUEL WAS EXHAUSTED EXHAUSTED. FLIGHT COMPARTMENT. INSTALLED NEW FUEL QUANTITY INDICATING PROCESSOR AND PERFORMED BITE TEST. BITE TEST OK. REINSTALLED OLD FUEL QUATITY PROCESSOR UNIT, RETESTED. TOTAL FUEL QUANTITY 44.6 *(1000)LBS DETERMINED UTILIZING FUEL CONTROL P28 PANEL AND FUEL MEASURING STICKS. LEFT MAIN TANK AT 21.4, CENTER TANK 2.0 AND RIGHT TANK AT 21.0. C/W MEL. C/W MEL. DISPATCH DESK: 25 NAME: MJK DATE: 19-JUL-23-NOC DESK: 767 NAME: . DATE: 19-JUL-23-CARRIED BY ELB ACCOMPLISHED FUEL QTY HEALTH CHECK, PER AMM 28-41-00-700-801-002. DRY TANK CAPACITANCE VALUES IN LEFT AND RIGHT TANK ARE WITHIN LIMITS, HOWEVER, HI-Z TO SHIELD IS 14 MEG OHMS IN THE LEFT TANK. SHOULD BE 20 MEG OHMS OR HIGHER. RIGHT TANK CHECKS AT 25 MEG OHMS. PERFORMED HEALTH CHECK OF LEFT WING FQIS IN E/E BAY AND LEFT MAIN FQIS REAR SPAR PLUG REF AMM 28-41-00-700-801-002. FOUND LM DENSITOMETER, LM COMPENSATOR, LM T/U1, T/U2, T/U3, T/U4, T/U5,T/U6 OUT OF LIMITS. PERFORMED REQUIRED CDCCL INSP/ VERIFICATIONS AS REQUIRED REF AMM 28-41-03-404-014-002. PERFORMED REQUIRED CDCCL INSP/VERIFICAIONS FOR LM COMPENSATOR AND LM TANK UNITS 1, 2, 3, 4, 5, AND 9. REF AMM 28-41-01-404-017-002 AND AMM 28-41-02-404-026-002. PERFORMED REQUIRED CDCCL INSP/VERIFICATIONS FOR LM DENSIOMETER 28-41-03-404-014-002. REQUESTING CDCCL INSTALLATION PROCEDURES VERIFICATION OF LM DENSITOMETER REF AMM 28-41-03-404-014-002, LM COMPENSATOR REF REQUESTING CDCCL INSTALLATION PROCEDURES VERIFICATION OF LM COMPENSATOR REF AMM 28-41-02-404-026-002, LM T/U'S 1,2,3,4,5,9 PERFORMED FQIS BITE TEST: FAILED. LM DENSITOMETER FAILED. NEED TO ORDER AND REPLACE LM DENSITOMETER. REMOVED AND REPLACED LM DENSITOMETER REF AMM 28-41-03-004-001-002 AND 28-41-03-404-014-002. REQUESTING CDCCL INSTALLATION PROCEDURES VERIFICATION OF LM DENSITOMETER REF AMM 28-41-03-404-014-002 PERFORMED LEFT WING FQIS BITE TEST: PASS, VERIFIED RESISTANCE AND CAPACITANCE IN E/E BAY: NO ISSUES NOTED, VERIFIED RESISTANCE R/R'D LM DENSITOMETER REF AMM 28-41-03-004-001-002 AND 28-41-03-404-014-002, R/R'D LM COMPENSATOR REF AMM DENSITOMETER, F OFF 99-2841-9-0009 8018 ON 99-2841-9-0009 4612 DENSITOMETER, F OFF 99-2841-9-0009 8018 ON 0000 28-41-01-404-017-002. AMM 28-41-02-404-026-002, LM T/U'S 1,2,3,4,5,9 REF AMM 28-41-01-404-017-002. REF AMM 28-41-01-404-017-002. CHECK REAR SPAR FQIS PLUG: NO ISSUES NOTED. ALL CAPACITANCE CHECK WITHIN LIMITS. REF AMM 28-41-00-715-001-002. ORIGINAL SUBMISSION DATE: 7/21/2023
